Migraine medicines recalled on safety problems, warn the managers
This prescription drug currently presents a risk of poisoning.
A Horrible headache Sufficient to put most of us on our backs. But migraines can produce a series of other serious symptoms alongside the pain with a debilitating head, such as the stiff neck, blurred vision and linked speeches. Thus, those who suffer from this condition often seek medication to help alleviate their misery. If you fall into this category, you will want to make sure that the drugs you depend on are always for you. A popular type of migraine drugs has just been recalled. Read the rest to find out if you are in danger due to new security problems.
Read this then: Thyroid drugs recalled, the FDA said in a new warning .
Migraines affect millions in the United States
Although many assume that migraines are just very bad headache, this is not the case. A migraine is a " Disable neurological diseases With various symptoms and different processing approaches compared to other headache disorders, "according to American Migraine Foundation. The organization of health says that it is estimated that at least 39 million Americans live with Migraines.
In terms of treatments, there are a number of wills prescription drugs Who help stop a migraine once it begins or prevent the prevalence of migraine attacks completely, by webmd. But now, a new alert warns consumers of a recall affecting one of these migraine drugs.
Migraine medication is now recalled.
On March 16, the US Product Safety Commission (CPSC) published an alert Inform consumers of a new reminder of drugs. The agency has announced that Pfizer Inc. is reminding a recall on its rhyme drug, which is sold under the Nurtec ODT brand. It is a "prescription drug used in adults for the acute treatment of migraine attacks with or without aura [and] preventive treatment of episodic migraine", according to Pfizer website .
More specifically, this has an impact on the oral disintegration tablets of the Nurtec ODT which were sold in the 75 mg dose pack at 8 units. The tablets recalled are "wrapped in a box that includes the product name, dose resistance, NDC number and expiration date", according to the CDC alert. "Resistance to dosage and expiration date are printed or stamped on the Blister card," added the agency.
In relation: For more information, register for our daily newsletter .
Pfizer's prescription drug has a risk of poisoning.
Pfizer must recall around 4.2 million units in this NURTEC ODT product because they do not meet certain packaging requirements. As the CPSC explained, this prescription drug must be sold in children's resistant packaging following the law on poison prevention packaging (PPPA). This act requires special packaging For most oral prescription drugs "designed or built to be considerably difficult for children under 5 years of age to be opened within a reasonable time and not difficult to use properly for adults", explains the CPSC. AE0FCC31AE342FD3A1346EBB1F342FCB
Since the NURTEC ODT medication recalled was sold in a childhood non -resistant stock card, it caused major security problems. "The packaging of the products is not resistant to children, posing a risk of poisoning if the content is swallowed by young children," said the alert. Pfizer also says on his website that he is "does not know if Nurtec ODT is safe and effective in children", warning consumers to keep this medication out of their reach.
You must contact Pfizer for new packaging.
The CPSC said that no incident or injury had been reported because of this problem. But consumers are always invited to check if they have the NURTEC ODT product recalled so that they can follow the instructions for a repair. It was sold in the country's pharmacies as a prescription medicine from December 2021 to March 2023, according to the alert.
"Consumers must immediately secure the product recalled outside the view and reach of children and contact Pfizer for a free child resistant pocket to store the product," said the CPSC. "Once the product is secure, consumers can continue to use it as indicated."